# SDR DALA2023080706382

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2899657) HORIZONTAL STABILIZER BALLSCREW FITTING UPPER GIMBAL FWD ATTACHMENT NUT IS NOT ENGAGED IN COTTER PIN REF. AA 2740-01077, WORK CARD 2740-0107. INSTALLED ANOTHER WASHER ON H/S BALLSCREW FITTING UPPER GIMBAL FWD ATTACHMENT NUT AND INSTALLED NEW PIN IAW B737 AMM 27-41-81.
